Alert archive / Colorado / Red Flag Warnings in 2022

Red Flag Warning 55, NWS Pueblo, CO

May 30, 20226 counties in Colorado

NWS Pueblo, CO issued this red flag warning at May 30, 2022, 2:43 PM MDT for 6 counties in Colorado. It took effect at May 31, 2022, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2022, 2:43 PM MDT (20:43 UTC)
In effect from
May 31, 2022, 11:00 AM MDT
Expired
May 31, 2022, 9:00 PM MDT
In force
10 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 200 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.7 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
2830 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

908 
WWUS85 KPUB 302043
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
243 PM MDT Mon May 30 2022

...A Red Flag Warning remains in effect through 9 PM for gusty 
winds and low relative humidity for Fire Weather zones 222, 223, 
224, and 226 through 237 which includes Fremont county below 8000 
feet, the eastern San Juan and La Garita mountains below 9000 
feet, the San Luis Valley, and all of the southeast plains...

...A Red Flag Warning has been issued from 11 AM through 9 PM 
Tuesday for gusty winds and low relative humidity for Fire 
Weather zones 223 and 224, which includes the San Luis Valley and 
the eastern San Juan and La Garita mountains...

COZ223-224-311245-
/O.UPG.KPUB.FW.A.0047.220531T1700Z-220601T0300Z/
/O.NEW.KPUB.FW.W.0055.220531T1700Z-220601T0300Z/
/O.EXT.KPUB.FW.W.0054.000000T0000Z-220531T0300Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
243 PM MDT Mon May 30 2022

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
223 AND 224...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
223 AND 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 9 PM MDT Tuesday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zones 223 and 224.

* Winds...Southwest 25 to 35 mph with gusts up to 60 mph through
  this evening. Southwest 15 to 25 mph with gusts up to 35 mph on
  Tuesday.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire
  growth and spread through this evening and again on Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-226>237-310300-
/O.EXT.KPUB.FW.W.0054.000000T0000Z-220531T0300Z/
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
243 PM MDT Mon May 30 2022

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
222...226...227...228...229...230...231...232...233...234...235...
236 AND 237...

* Affected Area...Fire Weather Zones 222...226...227...228... 
  229...230...231...232...233...234...235...236 and 237.

* Winds...West 25 to 35 mph with gusts up to 55 mph. The strongest
  gusts will occur south of highway 50.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be very favorable for rapid rates of 
  fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
976 
WWUS85 KPUB 310258
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
858 PM MDT Mon May 30 2022


...A Red Flag Warning remains in effect from 11 AM through 9 PM 
Tuesday for gusty winds and low relative humidity for Fire Weather
zones 223 and 224, which includes the San Luis Valley and the 
eastern San Juan and La Garita mountains...

COZ223-224-311900-
/O.EXP.KPUB.FW.W.0054.000000T0000Z-220531T0300Z/
/O.CON.KPUB.FW.W.0055.220531T1700Z-220601T0300Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
858 PM MDT Mon May 30 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 223 AND 224... 

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223 
AND 224...

* Affected Area...Fire Weather Zones 223 and 224.

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread through this evening and again on Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-226>237-310400-
/O.EXP.KPUB.FW.W.0054.000000T0000Z-220531T0300Z/
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
858 PM MDT Mon May 30 2022

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
222...226...227... 228...229...230...231...232...233...234...235...236
AND 237...

No critical fire weather conditions are being observed, therefore
the Red Flag Warning has been allowed to expire. 

$$
565 
WWUS85 KPUB 310958
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
358 AM MDT Tue May 31 2022

...A Red Flag Warning remains in effect from 11 AM this morning through
9 PM this evening for gusty winds and low relative humidity for 
Fire Weather zones 223 and 224, which includes the San Luis 
Valley, the eastern San Juan Mountains and La Garita Mountains...

COZ223-224-010200-
/O.CON.KPUB.FW.W.0055.220531T1700Z-220601T0300Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
358 AM MDT Tue May 31 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 223 AND 224...

* Affected Area...Fire Weather Zones 223 and 224.

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...near 10 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread through this evening and again on Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
309 
WWUS85 KPUB 312051
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
251 PM MDT Tue May 31 2022

...A Red Flag Warning remains in effect until 9 PM this evening 
for gusty winds and low relative humidity for Fire Weather zones 
223 and 224, which includes the San Luis Valley, the eastern San 
Juan Mountains and La Garita Mountains...

COZ223-224-010300-
/O.CON.KPUB.FW.W.0055.000000T0000Z-220601T0300Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
251 PM MDT Tue May 31 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
223 AND 224...

* Affected Area...Fire Weather Zones 223 and 224.

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for rapid rates of fire
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
907 
WWUS85 KPUB 010235
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
835 PM MDT Tue May 31 2022


COZ223-224-010345-
/O.EXP.KPUB.FW.W.0055.000000T0000Z-220601T0300Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
835 PM MDT Tue May 31 2022

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223 
AND 224...

Relative humidity values have started to increase and winds
decrease in magnitude, therefore, will allow the Red Flag Warning
to expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 30, 11:32 AM MDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 30, 11:32 AM MDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1132 AM MDT Mon May 30 2022

.SHORT TERM...(Today and tonight)
Issued at 338 AM MDT Mon May 30 2022

Key Messages:

1)  Strong winds are the main concern today. This in turn will lead
    to...

2)  ...Red Flag conditions occurring across most of the region,(due
    mainly to rapidly decreasing dwpts) and...

3)  ...blowing dust over parts of the plains.

Currently...

Short wave was moving over the region at this time. This system was
bringing some light showers to the I-25 corridor region. Otherwise
partly to mostly cloudy skies prevailed across the region. Temps at
3 AM were in the 50s across the plains with 30s and 40s in the
valleys. 20s and 30s prevailed across the mts. Winds were generally
in the 10 to 15 mph range and predominantly from a west to NW
direction.

Today...

The main concern today will be wind. A rather impressive jet is over
the region and once we begin to mix out later this morning winds
will pick up rather quickly from the west across the entire region,
with winds 20 to 30 mph with gusts to 50 by early afternoon. Winds
will continue into the afternoon, although I expect them to
gradually weaken by mid afternoon as the jet weakens and lifts off
to the north. Overall, I anticipate the strongest winds will occur
along and south of US-50.

Given the strong winds and rather low RH values (min RH 10-15%), Red
Flag conditions will once again prevail over most of the fcst area,
and this is reflected with the RED FLAG warning areas across most of
the fcst area. Temps today will be noticeably cooler than yesterday,
with readings about 10F cooler region-wide, however dewpts are going
to tank, with readings decreasing into the single digits and 10s by
afternoon

With the strong winds, areas of blowing dust will be possible,
especially areas south of US50 (over the valleys and plains)

The showers on the plains early this AM will likely be mostly out of
the plains shortly after sunrise. The only areas of precip during
the daylight hours will likely occur across the central mtn areas,
especially in the higher elevations north of Cottonwood Pass.

Tonight...

Early this evening, another cool front will once again come down the
plains. Given the very dry airmass, no precip is expected with this
front, winds will become northerly in the evening, remaining
relatively light through the nighttime hours. Temperatures towards
morning will fall into the 40s most of the plains, with some 30s in
northern El Paso county. in the larger valleys temp will likely fall
to just below freezing, with teens and 20s in the mtns. Dry
conditions are anticipated all areas tonight. \/Hodanish

.LONG TERM...(Tuesday through Sunday)
Issued at 338 AM MDT Mon May 30 2022

A majority of the operational model guidance has converged on a
solution for the middle part of this week, with the GFS being the
outlier. Trended with the NAM and ECMWF, both of which are similar
through Wednesday. Beyond Thursday, models diverge with higher
uncertainty and low forecast confidence continues.

Tuesday into Wednesday...a cold front will have arrived on the
Plains by Tuesday morning, with easterly upslope flow deepening
across the Plains. Upslope flow will slowly moisten across during
the day Tuesday, with showers increasing by mid to late afternoon,
initially over the Palmer Divide. An upper disturbance is
forecast to move across the area Tuesday night into Wednesday.
Most model guidance spreads precipitation south along the Eastern
Mountains Tuesday evening, filling in across the Plains through
Wednesday morning. The big question will be how much rain will
fall. The ECMWF remains the most aggressive, with a period of
heavier rainfall late Tuesday night into Wednesday morning. The
NAM also follows along this path, but not quite as heavy as the
ECMWF. The GFS is the outlier, and continues to be the more
progressive, further north solution, with most showers confined
to the Palmer Divide, and the rest of the Plains drier. Have a
feeling southern Colorado will see rain chances, similar to the
NAM solution.

Out west, for the San Juan Mountains and the San Luis Valley,
dangerous fire weather conditions are forecast for Tuesday, and
may be possible again on Wednesday. Humidity values will fall to
near 10 percent, with southwest winds gusting 35 to 40 mph on
Tuesday. Wednesday remains in question and much will depend on
whether or not moisture spills into the San Luis Valley. Held off
on any fire weather highlights for Wednesday given the
uncertainty.

Temperatures on Tuesday will be mild, with generally 70s expected
across the region. A secondary cold front will drop across the
Plains by Wednesday morning, dropping highs further into the 60s.
If precipitation is widespread and clouds remain in place, its
possible much of the Plains may not make it out of the 50s.

Thursday into Friday...upper level shortwave ridging will shift
eastward across Colorado for the end of the work week. This will
allow temperatures to rebound, with 70s on Thursday, and 80s by
Friday. Weak energy moving through the ridge may spark a few
afternoon and evening showers and thunderstorms over the Mountains
on Thursday. The GFS continues to develop a dryline on the Plains,
with modest instability on Friday. If the dryline develops and
moisture moves northward into the far Eastern Plains, a few strong
to possibly severe storms may be possible Friday afternoon. Given
the uncertainty, confidence in this scenario is low at this time.

Saturday into Monday...high uncertainty exists during this period
of the extended forecast. Much will depend on embedded energy
moving across Colorado in mainly zonal flow. Daily afternoon and
evening showers and thunderstorms may be possible. Temperatures
will remain hot, with upper 80s through the weekend into early
next week.  Mozley

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1102 AM MDT Mon May 30 2022

Strong westerly winds will continue to impact the TAF sites
through the afternoon with gusts in the 40 to 45 kt range. Winds
will decrease during the evening but will remain elevated with
gusts in the 25 to 30 kt range through 03z-05z before gusts come
down. A cold front will bring a northerly wind shift at KCOS and
KPUB between 04z and 06z with winds around 10-15 kts expected
overnight. These will veer from the east to southeast Tuesday
morning and some gusts to 20 kts will be possible Tuesday
afternoon beyond the TAF valid window. KALS will see increasing
southerly winds Tuesday with gusts to 25 kts after 17z. Otherwise
periodic VFR cloudiness expected at both KCOS and KPUB, especially
tonight.
-KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ222>224-
226>237.

Fire Weather Watch from Tuesday morning through Tuesday evening
for COZ223-224.

&&

SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...KT
Hazardous weather outlook, May 30, 11:02 AM MDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1102 AM MDT Mon May 30 2022

COZ058>089-093>099-311715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1102 AM MDT Mon May 30 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Critical fire weather conditions will continue across the San
Luis valley, the central Arkansas River Valley, and all of the
southeast plains today. Strong west winds with gusts from 40 to
50 mph will be possible across most of southern Colorado with the
strongest gusts occuring south of highway 50. Some localized and
sporadic gusts to near 60 mph will be possible across portions of
Las Animas, Baca and southern Bent counties through mid afternoon.

Areas of blowing dust will be possible across the San Luis Valley
and southern portions of the southeast plains south of highway 50.
Visibility may drop to around a mile or less in localized areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Critical fire weather conditions due to low humidity values and
gusty winds are expected over the San Luis Valley and San Juan
Mountains Tuesday and again Wednesday.

Widespread showers and thunderstorms will be possible late Tuesday
evening over the Palmer Divide, spreading southeast across the
Plains Tuesday night into Wednesday. Locally heavy rainfall may be
possible. Snow will be confined to elevations above 12000 feet
over the Pikes Peak region Tuesday night into Wednesday.

Near daily showers and thunderstorms will be possible from
Thursday through Sunday, primarily over the mountains. If a
dryline can develop Friday afternoon, a few strong storms may be
possible near the Kansas border.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over southern portions of the southeast plains today.

31/23

In the hours before

Local storm report, May 30, 11:58 AM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1158 AM MDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     NON-TSTM WND GST 4 E THATCHER            37.54N 104.03W
05/30/2022  M50 MPH          LAS ANIMAS         CO   MESONET

            MESONET STATION CCEC2 PINION CANYON.

&&
Local storm report, May 30, 1:01 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
101 PM MDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     NON-TSTM WND GST 2 S ALAMOSA             37.43N 105.87W
05/30/2022  M53 MPH          ALAMOSA            CO   ASOS

            ASOS STATION KALS ALAMOSA AIRPORT.

&&

MG
Local storm report, May 30, 1:13 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
113 PM MDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     NON-TSTM WND GST 3 ESE HOEHNE            37.27N 104.33W
05/30/2022  M52 MPH          LAS ANIMAS         CO   AWOS

            AWOS STATION KTAD TRINIDAD AIRPORT.

&&

MG
Local storm report, May 30, 1:59 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
159 PM MDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     NON-TSTM WND GST 2 NE AGUILAR            37.42N 104.63W
05/30/2022  M55 MPH          LAS ANIMAS         CO   MESONET

            MESONET STATION CO031 025N033 AGUILAR.

&&

MG
Local storm report, May 30, 2:05 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
205 PM MDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     NON-TSTM WND GST 2 S ALAMOSA             37.43N 105.87W
05/30/2022  M59 MPH          ALAMOSA            CO   ASOS

            ASOS STATION KALS ALAMOSA AIRPORT.

&&

MG
Local storm report, May 30, 2:31 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
231 PM MDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     NON-TSTM WND GST 9 NNW WALSENBURG        37.75N 104.84W
05/30/2022  M62 MPH          HUERFANO           CO   MESONET

            MESONET STATION CO030 025S05910RWS1RHS - 0.4
            MI N OF B.

&&

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:00 PM MDTSpecial Weather StatementPUBFremont45 min
May 30, 4:15 AM MDTSpecial Weather StatementPUBCrowley30 min
May 30, 4:38 AM MDTSpecial Weather StatementPUBCrowley37 min
May 30, 5:21 AM MDTSpecial Weather StatementPUBKiowa39 min

Nearby

Red Flag Warnings in Colorado, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.